# SDR DALA1029469002

- Difficulty date: October 24, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 49,711 hours, 36,631 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT OF STA 1320 BETWEEN L29L AND L30L SHEAR TIE IS CORRODED.  REPLACED SHEAR TIE PER SRM 53-03D FI 3.  (DLM88102926)
